Have Urology Questions? Ask a Urologist Online.
Thank you for your question.
I think that the infection plus some effects of the medications caused this to happen but this is not serious or anything to worry about and should recover in due course of time as soon as you are off your medications and your infection is cured.
The symptoms that you are experiencing are most likely due to severe anxiety or panic.
Does not sound like anything serious or anything to worry about at all.
I would not worry whatsoever.
These symptoms happen very commonly with severe anxiety.
This session is open for any further questions that you may have. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating when you are done asking.Kindest regards
This session is open for any number of further questions that you may have.
I would appreciate a rating as that is the only way I am credited here.